# SDR 2020FA0000427

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: General aviation
- Aircraft: N460EM
- Make and model: Beech C90A
- Aircraft serial: LJ1593
- Aircraft time: 4,700 hours, 6,005 cycles
- Engine: Pwa PT6A21
- Engine time: 4,700 hours, 6,005 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Dpu
- Part number: 6229682004
- Part serial: 1458
- Condition: Faulted
- Location: Zone 100
- Part time: 1,700 hours, 1,795 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENROUTE TO PICK-UP PASSENGER RECEIVED "DPU FAIL" IN BOTH EADI/EHSI DISPLAY.  PILOT DIVERTED TO KVJI AS PRECAUTION ACTION.  AIRCRAFT LANDED WITHOUT ANY ISSUES.  BASE MECHANIC REMOVED AND REPLACED COLLINS DPU-84 UNIT TO REPAIR THE ISSUE.
